It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by mike on September 30, 2000 at 03:27:41:

Hi I have been taking ambien for almost 5 years now, I only take 1 tab each nite. The problem is whenever I stop taking this, I go through the worst withdrawls, flickering blue lights, nightmares, sweats, shakes shivers. Its really scarrey so i still an on the ambien 10 mg every nite now. I am afraid that when I stop so will my heart, and I am only forty three years old with a healthy heart. If some one could give me some solid pointers as to ward my self off of this stuff any thing would be of some help. just been taking it too long and what is the other alternative mecine available too. Anny pointer please and thank you alll, Mike R

Follow Ups

All times are GMT -7. The time now is 10:04 AM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!